Cookies?
Library Header Image
LSE Research Online LSE Library Services

Functional non-central and central limit theorems for bivariate Appell polynomials

Giraitis, Liudas and Taqqu, Murad S. (2001) Functional non-central and central limit theorems for bivariate Appell polynomials. Journal of Theoretical Probability, 14 (2). pp. 393-426. ISSN 0894-9840

Full text not available from this repository.
Identification Number: 10.1023/A:1011111730227
Item Type: Article
Official URL: http://www.springerlink.com/content/105605/
Additional Information: © 2001 Springer
Subjects: Q Science > QA Mathematics
Sets: Departments > Economics
Date Deposited: 06 Nov 2008 12:50
Last Modified: 01 Oct 2010 08:59
URI: http://eprints.lse.ac.uk/id/eprint/7161

Actions (login required)

View Item View Item